MathSciNet Relay Station
MathSciNet bibliographic data
MR2833550 31C10 (30C45 32H02)
Duren, Peter; Hamada, Hidetaka; Kohr, Gabriela Two-point distortion theorems for harmonic and pluriharmonic mappings. Trans. Amer. Math. Soc. 363 (2011), no. 12, 6197–6218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement